Persistent methaemoglobinaemia due to unsupervised use of topical dapsone-adapalene.
Аннотация
A woman in her 40s with cognitive impairment presented with acute-onset central cyanosis unresponsive to supplemental oxygen therapy. She was diagnosed with methaemoglobinaemia based on a marked saturation gap and elevated methaemoglobin levels on co-oximetry. Despite multiple doses of methylene blue, methaemoglobin levels repeatedly rebounded. Extensive investigations failed to identify either an endogenous or ingested oxidant source until nursing staff observed the patient applying a topical dapsone-adapalene cream brought from home. Discontinuation of the cream resulted in complete and sustained clinical resolution. This case highlights persistent methaemoglobinaemia due to ongoing topical oxidant exposure and underscores the importance of considering inadequate decontamination in refractory cases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.